I already have anxiety problems I have very bad panic attacks. I was wondering if taking the Z pak if it would cause my anxiety ( panic attacks) to start up again?
Nervous system side effects have included headache, somnolence, vertigo, and dizziness in approximately 1% of patients. Hearing disturbances including hearing loss, deafness, and/or tinnitus have been reported rarely. Paresthesia, convulsions, hyperactivity, nervousness, agitation, and syncope have been reported during postmarketing experience.
Psychiatric side effects have included aggressive reaction and anxiety during postmarketing experience.
Hi Sam, the first time I took Zithromax, I had terrible panic attacks. But now that I know it causes them, I am prepared when I take it, and I try to make sure I am prepared mentally before I take it. They won't last long though, and if you need the Zithromax to get over an infection, go for it, and be strong. You can do it! StarGlitter
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2009 • 1 answer
Updated 18 Jan 2017 • 2 answers
Updated 22 Sep 2009 • 1 answer
Zithromax Z-Pak - I have developed a loud ringing in both ears and my high pitch hearing is showing?
Updated 25 Oct 2018 • 2 answers
Updated 6 Apr 2015 • 1 answer